# SDR AWXA200401270

- Difficulty date: October 22, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 055
- Aircraft time: 47,808 hours, 21,711 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53231206200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C-04 CHECK GALVANIC CORROSION WAS FOUND ON STRINGER 39 LT IN FORWARD CARGO COMPARTMENT AT FR 34.  MAINTENANCE CUT OUT DAMAGED AREA OF STRINGER 39 LT AT FR 34; FABRICATED A COUPLING; INSTALLED REPAIR PART IAW A320 SRM 53-00-13 FIG 201.
